Moscow University Mathematics Bulletin

ISSN: 0027-1322 (Print) 1934-8444 (Online)

Description

Moscow State University is Russia's premier university and this journal is the outlet for the mathematical research results of its mathematics faculty. Moscow University Mathematics Bulletin publishes original articles and brief communications in various areas of theoretical and applied mathematics including mathematical analysis; theory of functions and functional analysis; algebra, geometry and topology; differential equations; mathematical physics; probability theory, mathematical statistics; random processes; optimal control; mathematical logic; theory of algorithms; numbers theory; discrete mathematics; and mathematical cybernetics.

8 Volumes 42 Issues 405 Articles available from 2007 - 2014

Browse Volumes & Issues